MAUDE Adverse Event Report: ZIMMER BIOMET, INC. ZIMMER 4 PEG MOD GLEN SZ 4; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED/EXTREMITIES

ZIMMER BIOMET, INC. ZIMMER 4 PEG MOD GLEN SZ 4; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED/EXTREMITIES
Catalog Number SAGL2044
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 12/10/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10 medical products: item#: sagp0001, modular post pps; lot#: 66422729.Visual examination of the returned products identified the device had signs of use and damage.No fracture is identified.Dimensional analysis could not be performed due to the damage.Review of the device history records identified no deviations or anomalies during manufacturing.Radiographs were provided and reviewed by a health care professional.Review of the available records identified the following: glenoid pin in place without radiolucent glenoid component seen.Possible malposition of the glenoid pin.Angulation of both of the humeral head and glenoid pin do not appear to be appropriate.Although malposition is noted in the radiographs it as no immediate post operative radiographs were provided from the initial procedure, it cannot be confirmed if this occurred as a result of the disassociation.As such, definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that a patient had initial surgery approximately a year and a half ago.Subsequently, about 3 months later the patient had a revision due to implant fracture.When the items were pulled out the post remained in the patient and it seemed that the threaded portion of the post fractured.All pieces were removed from the patient.

Brand Name
ZIMMER 4 PEG MOD GLEN SZ 4
Common Device Name
PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED/EXTREMITIES
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key22053743
Report Number0001822565-2025-01479
Device Sequence Number20804328
Product Code KWS
UDI-Device Identifier00889024644786
UDI-Public(01)00889024644786(17)281021(10)66282126
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K191814
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberSAGL2044
Device Lot Number66282126
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/21/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/21/2025
Initial Report FDA Received Date05/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/23/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age67 YR
Patient SexMale